Monday, March 19, 2012

Dosage and Directions for Use

It was my birthday on Saturday, I am fat and disgusting after three days of binging and eating (as one does) and I have new medication... oh ja, and my fucking laptop was stolen from my ex's house when he got it to fix it, so I have no computer, meds that make me drowsy and a whole lot of fat placed all over my body, DISGUSTING!

I am still waiting on my visa from England, my unicorn is really irritating me and I doubt I will see him again before I leave, assuming of course that I get my visa. It has only been five working days and they said 5 - 10 working days and of course this is africa. I am still hoping to be in London by the 29th of March, which is next week for those that aren't doing the maths. Fuck fuck.

Gawd, I feel so ADD today. Anyway, so what to do about my fat - I am going back to my 700 a day thing. This time strictly so, I must apologise in advance for my absence, since I don't know when I am getting a new computer. Although, I hope it be soooooon. SO my fat. 700 a day, 1 gallon of water AT LEAST. And these meds of mine are supposed to control binges. Yes, in fact Dr Whore gave me drugs that are for (and I quote from the Dosage and Directions for Use section of the inset, I read these - whatever) Major Depressive Episodes and Bulimia Nervosa. Not to mention the little freak out I had with the Whore because I told her that I am NOT depressed, and the reason I believed myself to be on meds at all was for the anxiety shit. Anyway, she agreed - whatever. Apparently these are used to treat anxiety even in the absence of depression. ANYWAY, so my point is that one of the side effects of this drug is "appetite loss, anorexia and loss of mass" - DUDES, FUCK YEAH!!!! I mean, a drug with ana as a side effect?? Anyway, so hopefully I will get some decent "side effects" Holy fuck there is a kid running up and down the street outside screaming - will someone fucking kill me... Or it.

Anyway, I am really hoping I can get to my GW before england although after this weekend and all the fat that has taken up residence on my thighs, stomach and chin (double fucking chin) it seems unlikely. OKAY. Control those binges meds. Yes we can.

Love & Drugs
Xo Xo

7 comments:

Judith Marie said...

Wow, I think you know what my first question will be. What medication is this?

England by the end of the month? That is so exciting! I'm so excited for you! I'm excited to go at the end of August. You must tell me all about it!

700cal a day worked a super treat for you last time so I'm sure you will get to your goal weight in time. Plus, with England as motivation I'm sure you will be able to stick to your diet with no binges.

Good luck and much love,

Judith Marie

❤ ♥ Sam [Misha] Lupin ❥ ❣ said...

babbbbe. i repeat this: happy birthday, beautiful. *kisses cheek*
fuuuuuuck.
next week. wowza. so you won't be here on my birthday? how sad and lonely for me....George gets to be ALL ALONE.
tell her to shove it up her ass.
ahahahaha. nice drug. what is this magic drug? is it over-the-counter? or is it prescribed? GIMMIE.
LOL. poor children.
and 700kcal a day will work splendid for you. i'm trying on 400-650 right now. unbeknowst to all. :D like a...modified SGD so that i only have one day dipping to 400 (so far, my hypo has been so severe that even now, that i've EATEN i can still feel how much my head hurts :( gah.)
babe.
i hardly think you can gain a double chin in three days!
-Sam Lupin

Shrinkwrapped said...

Aww, babe, don't stress about it. Three days of binging are going to disappear like THAT, especially with England hanging in front of your face like a carrot. A skinny, beautiful, in-control carrot.

(Anthropomorphizing food? Well, I guess that's one way not to eat... now imagining a chocolate chip cookie begging for its life, crying tears of melted chocolate: it has a family at home YOU MONSTER DON'T TEAR APART THE POOR COOKIE'S FAMILY! It has a kid! And its grandmother is living with them! Do you want everything to be destroyed?)
-cough-shiftyeyes-cough- Uh... what? Totally normal here, move along now. :P

So THE MEDS! What IS this magic drug and how do the rest of us get our hands on it?

Englishrose said...

what is this drug???? im really curious can i have some please?
when your in england come and see me ill show you london town
(in a non creepy way ofc)
:)
xx

Little Miss Thin ♥ said...

My meds are like yours. Anorexia is in the second band of side effects and then there's binge eating in rare side effects. I can't say I've experienced either from my medication. I'd be lying if I said I wasn't disappointed about the first.

I hope your birthday went well and that you enjoy England! London's lovely :) xx

Atty said...

ROTFL!!! How fucking ironic is that *shakes head* Silly silly "doctors"

Alice May said...

Good luck with your 700 a day :)
Alice xx